# SDR AU990290

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 0001101121
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT FORWARD LOWER WING ATTACHMENT FITTING CONTAINED SEVERE EXFOLIATION CORROSION IN THE AREA OF THE GUSSET.
